Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
itsalisarawr

Will i still have an initial breakout if i switch retinoids??

Recommended Posts

Hi everyone! I'm new to this website but i have a very serious question! I've been using Tazorac cream (.05%) for about two months now and I've gotten over the initial breakout and i'm finally at the point where my skin actually seems to be clearing, slowly but surely. But i've been using samples for those two months and i've finally called the pharmacy to actually buy the full sized tube of the cream but i found out that i would've had to pay hundreds of dollars to buy the medicine (i have insurance i guess it just doesnt cover these medicines or something). So i had to switch to a cheaper alternative which happens to be tretinoin cream (.1%). Both Tazorac and Tretinoin are retinoids and both work slowly and are known to cause initial breakouts but then start to clear up skin afterwards. So I wanted to know if switching to Tretinoin will cause another breakout even though I've already passed over that. I have prom coming up in a week or so and if Tretinoin is going to cause me another breakout i'd rather try and get more samples of tazorac for the next week so my face doesn't become unbearable by the time prom comes.

so my basic question again, will switching retinoids cause another breakout or will my skin continue to clear slowly like it has been with the tazorac???

Edited by itsalisarawr
Link to comment
Share on other sites

Hi everyone! I'm new to this website but i have a very serious question! I've been using Tazorac cream (.05%) for about two months now and I've gotten over the initial breakout and i'm finally at the point where my skin actually seems to be clearing, slowly but surely. But i've been using samples for those two months and i've finally called the pharmacy to actually buy the full sized tube of the cream but i found out that i would've had to pay hundreds of dollars to buy the medicine (i have insurance i guess it just doesnt cover these medicines or something). So i had to switch to a cheaper alternative which happens to be tretinoin cream (.1%). Both Tazorac and Tretinoin are retinoids and both work slowly and are known to cause initial breakouts but then start to clear up skin afterwards. So I wanted to know if switching to Tretinoin will cause another breakout even though I've already passed over that. I have prom coming up in a week or so and if Tretinoin is going to cause me another breakout i'd rather try and get more samples of tazorac for the next week so my face doesn't become unbearable by the time prom comes.

so my basic question again, will switching retinoids cause another breakout or will my skin continue to clear slowly like it has been with the tazorac???

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×